# SDR ASAA1149813

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 121,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654970143
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WIRING RACEWAY PANEL IS CRACKED AT FORWARD CORNER.  REMOVED DAMAGED AREA, FABRICATED REPAIR PART AND INSTALLED IAW B737 400 SRM 51 40 02 AND 51 70 13.
